Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014 (2014), Article ID 241573, 2 pages
http://dx.doi.org/10.1155/2014/241573
Case Report

A Case of Priapism with Risperidone

Department of Psychiatry, University of Florida, Gainesville, FL 32610, USA

Received 31 May 2014; Revised 6 September 2014; Accepted 25 September 2014; Published 14 October 2014

Academic Editor: Liliana Dell'Osso

Copyright © 2014 Almari Ginory and Mathew Nguyen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Pradhan and A. Hardan, “Priapism associated with risperidone in a 21-year-old male with autism,” Journal of Child and Adolescent Psychopharmacology, vol. 23, no. 5, pp. 367–368, 2013. View at Publisher · View at Google Scholar · View at Scopus
  2. M. T. Compton and A. H. Miller, “Priapism associated with conventional and atypical antipsychotic medications: a review,” Journal of Clinical Psychiatry, vol. 62, no. 5, pp. 362–366, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Paklet, A. M. Abe, and D. Olajide, “Priapism associated with risperidone : a case report, literature review and review of South London and Maudsley hospital patients' database,” Therapeutic Advances in Psychopharmacology, vol. 3, no. 1, pp. 3–13, 2013. View at Publisher · View at Google Scholar
  4. Y. K. Tay, D. Spernat, K. Rzetelski-West, S. Appu, and C. Love, “Acute management of priapism in men,” The British Journal of Urology International, vol. 109, no. 3, pp. 15–21, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Kirshner and R. R. Davis, “Priapism associated with the switch from oral to injectable risperidone,” Journal of Clinical Psychopharmacology, vol. 26, no. 6, pp. 626–628, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Sood, W. James, and M.-J. Bailon, “Priapism associated with atypical antipsychotic medications: a review,” International Clinical Psychopharmacology, vol. 23, no. 1, pp. 9–17, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. K. M. Penaskovic, F. Haq, and S. Raza, “Priapism during treatment with olanzapine, quetiapine, and risperidone in a patient with schizophrenia: a case report,” Primary Care Companion to the Journal of Clinical Psychiatry, vol. 12, no. 5, p. -e2, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Andersohn, N. Schmedt, S. Weinmann, S. N. Willich, and E. Garbe, “Priapism associated with antipsychotics: role of α1 adrenoceptor affinity,” Journal of Clinical Psychopharmacology, vol. 30, no. 1, pp. 68–71, 2010. View at Publisher · View at Google Scholar · View at Scopus